# SDR USAA040189

- Difficulty date: May 5, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,091 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.8125 INCH CRACK STATION 727D, STRINGER 24R.  DOUBLER INSTALLED PER SRM 53-00-01, DETAIL X1, FIG 229.  (M)
